# SDR CALA2024061001753

- Difficulty date: June 6, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 79,077 hours, 29,025 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201601
- Part serial: 2719
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 70,480 hours, 26,056 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMTT ENG 1 OVRHT AT FL100..WENT AWAY ON ITS OWN ..RAN CHKLST NEVER REAPPEARED #1 ENG UPPER FAN FIRE DET ASSY (M1757), LOWER FAN FIRE DET ASSY (M1758), LEFT CORE DET ASSY (M1759) AND RIGHT CORE DET ASSY (M1760) PER AMM 26-11-01 DUE TO MULTIPLE SERVICE INTERRUPTIONS. THANKS. TECH SUPPORT UPDATE: THIS ITEM IS CHRONIC. SEVERAL GVI''S HAVE BEEN ACCOMPLISHED WITH NO FINDINGS AND CORE DET HARNESS WAS REPLACED, DUE TO HISTORY, PLEASE T/S PER FIM 26-10 TASK 805. IF NO DEFECTS ARE NOTED, PLEASE REPLACE THE REMOVED AND REPLACED E1 RIGHT CORE FIRE DETECTOR ASSY 26-11-01. REMOVED AND REPLACED E1 UPPER FAN FIRE DETECTOR ASSEMBLY.. REMOVED AND REPLACED E1 LOWER FAN FIRE DETECTOR ASSEMBLY. REF: REMOVED AND REPLACED E1 LEFT CORE FIRE DETECTOR REF MM 26-11-01. E1 ENGINE FIRE DETECTION OPS TEST TASK 26-11-00-710-801 IS PERFORMED ENGINE FIRE DETECTION OPS TEST PER OPS CK REQUIRED.  OPS CK REQUIRED. REQUIRED BEFORE CLEARING LOG PAGE. AMM26-11-00-710-801, TEST PASSED NO FAULTS DETECTED AT THIS 1765867,
